# SDR SWIA201743017

- Difficulty date: January 10, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 30,997 hours, 28,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN HAS CORRODED AND GOUGED BETWEEN STRINGERS 22 AND 24R, BS 559 +96. COMPLIED WITH REO ALL STEPS COMPLETED OF PERMANENT REPAIR.
